# SDR ASOA051048

- Difficulty date: December 2, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Burned Out
- Location: Fuselage
- Component: Emer Light
- Component part number: 2LA00430575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE AFT RT SIDE OVER WING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE AFT RT SIDE OVER WING EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
